# SDR HALA2023042700094

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,806 hours, 6,298 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,904 hours, 6,117 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Part number: 33361190002
- Part serial: 02975
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED HI TEMP ON DECENT. COMPLIED WITH ECAM. REMOVED AND REPLACED ENG #2 PRV PER AMM 36-11-52. OPS/LEAK CHECK GOOD. OK FOR SVC.
